JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON 𝜙-SHARP RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON 𝜙-SHARP RINGS
Darani, Ahmad Yousefian; Rahmatinia, Mahdi;
  PDF(new window)
 Abstract
The purpose of this paper is to introduce some new class of rings that are closely related to the classes of sharp domains, pseudo-Dededkind domains, TV domains and finite character domains. A ring R is called a -sharp ring if whenever for nonnil ideals I, A, B of R with , then I
 Keywords
-sharp ring;-pseudo-Dedekind ring;-TV ring;-finite character ring;
 Language
English
 Cited by
 References
1.
Z. Ahmad, T. Dumitrescu, and M. Epure, A Schreier domain type condition, Bull.Math. Soc. Sci. Math. Roumania 55(103) (2012), no. 3, 241-247.

2.
D. F. Anderson and A. Badawi, On ${\phi}$-Prufer rings and ${\phi}$-Bezout rings, Houston J. Math. 30 (2004), no. 2, 331-343.

3.
A. Badawi, On ${\phi}$-pseudo-valuation rings, Lecture Notes Pure Appl. Math., vol 205, 101-110, Marcel Dekker, New York/Basel, 1999.

4.
A. Badawi, On divided commutative rings, Comm. Algebra 27 (1999), no. 3, 1465-1474. crossref(new window)

5.
A. Badawi, On ${\phi}$-pseudo-valuation rings. II, Houston J. Math. 26 (2000), no. 3, 473-480.

6.
A. Badawi, On ${\phi}$-chained rings and -pseudo-valuation rings, Houston J. Math. 27 (2001), no. 4, 725-736.

7.
A. Badawi, On divided rings and -pseudo-valuation rings, Int. J. Commut. Rings 1 (2002), 51-60.

8.
A. Badawi, On nonnil-Noetherian rings, Comm. Algebra 31 (2003), no. 4, 1669-1677. crossref(new window)

9.
A. Badawi, On -Dedekind rings and ${\phi}$-Krull rings, Houston J. Math. 31 (2005), no. 4, 1007-1022.

10.
A. Badawi and Thomas G. Lucas, On ${\phi}$-Mori rings, Houston J. Math. 32 (2006), no. 1, 1-32.

11.
P. M. Cohn, Bezout rings and their subrings, Proc. Cambridge philos. Soc. 64 (1968), no. 2, 251-264. crossref(new window)

12.
A. Y. Darani and M. Rahmatinia, Some properties of ${\phi}$-pre-Schreier rings and ${\phi}$-divisorial ideals, Submitted.

13.
D. E. Dobbs, Divided rings and going-down, Pacific J. Math. 67 (1976), no. 2, 353-363. crossref(new window)

14.
M. Fontana, J. Hukaba, and I. Papick, Prufer Domains, Marcel Dekker, 1997.

15.
M. Griffin, Prufer rings with zerodivisors, J. Reine Angew. Math. 240 (1970), 55-67.

16.
M. Zafrullah, On a property of pre-Schreier domains, Comm. Algebra 15 (1987), no. 9, 1895-1920. crossref(new window)